RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 3, Pages 323–337 (Mi tmf2266)  

This article is cited in 3 scientific papers (total in 3 papers)

Quantum theory of a fermion string with a finite number of degrees of freedom

M. S. Plyushchai, G. P. Pron'ko, A. V. Razumov


Abstract: A model obtained by freezing infinitely many degrees of freedom of an open fermion string is considered. The system is quantized, and this leads to a set of nonlinear Regge trajectories. The relativistic invariance of the quantum theory is proved.

Full text: PDF file (830 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:3, 1167–1177

Bibliographic databases:

Received: 10.03.1983

Citation: M. S. Plyushchai, G. P. Pron'ko, A. V. Razumov, “Quantum theory of a fermion string with a finite number of degrees of freedom”, TMF, 57:3 (1983), 323–337; Theoret. and Math. Phys., 57:3 (1983), 1167–1177

Citation in format AMSBIB
\Bibitem{PlyProRaz83}
\by M.~S.~Plyushchai, G.~P.~Pron'ko, A.~V.~Razumov
\paper Quantum theory of a~fermion string with a~finite number of degrees of freedom
\jour TMF
\yr 1983
\vol 57
\issue 3
\pages 323--337
\mathnet{http://mi.mathnet.ru/tmf2266}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 3
\pages 1167--1177
\crossref{https://doi.org/10.1007/BF01018743}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SY87100001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2266
  • http://mi.mathnet.ru/eng/tmf/v57/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Borodulin, O. L. Zorin, G. P. Pron'ko, A. V. Razumov, L. D. Solov'ev, “Single-mode approximation in the quantum theory of a relativistic string. String field”, Theoret. and Math. Phys., 65:1 (1985), 1050–1065  mathnet  crossref  mathscinet  isi
    2. V. D. Gershun, A. I. Pashnev, “Relativistic system of interacting points as a discrete string”, Theoret. and Math. Phys., 73:2 (1987), 1227–1232  mathnet  crossref  mathscinet  isi
    3. F. A. Lunev, “Quantization of fermionic string in four-dimensional space”, Theoret. and Math. Phys., 86:2 (1991), 131–138  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:159
    Full text:61
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019